Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fromipanema

Retin-A and 12.5% TCA peel

Hello-

I'm finally mostly 'clear,' only battling the dreaded red marks. I'm on Retin-A and hydroquinone at night and Finacea and hydroquinone in the morning, along with a cocktail of fish oil capsules, 100 mg of Spirolactane and a contraceptive.

But, my red marks are not fading at the rate I would like them to, and I think I'm finally ready to do a TCA peel. Can anyone tell me whether I should discontinue Retin-a a week before using or a day? I hear varying replies. Some say it's dangerous for the peel, others say it helps the results. I am also thinking of spot treating the hyperpigmented areas. Is this safe, or is the entire face necessary for results?

Can someone clear this up for me?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×